MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION SPECTRANETICS LEAD LOCKING DEVICE; LLD

THE SPECTRANETICS CORPORATION SPECTRANETICS LEAD LOCKING DEVICE; LLD
Model Number 518-067
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/15/2018
Type of Reportable Event Serious Injury

Brand Name
SPECTRANETICS LEAD LOCKING DEVICE
Common Device Name
LLD
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
MDR Report Key7408168
Report Number1721279-2018-00039
Device Sequence Number1252102
Product Code DRB
UDI-Device Identifier00813132023065
UDI-Public00813132023065
Initial Reporter CountryUK
PMA/510(K) Number
K142116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Physician
Device Expiration Date02/22/2020
Device Model Number518-067
Device Catalogue Number518-067
Device Lot NumberFLK18B21A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0
Concomitant Medical Products
and Therapy/Usage Dates
SPECTRANETICS 13F TIGHTRAIL DILATOR SHEATH; SPECTRANETICS 9F TIGHTRAIL DILATOR SHEATH; SPECTRANETICS 9F TIGHTRAIL SUB C DILATOR SHEATH; SPECTRANETICS LEAD LOCKING DEVICE; SPECTRANETICS TIGHTRAIL OUTER SHEATH
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age16 YR
Date Report Sent to FDA01/01/2005